MAUDE Adverse Event Report: ARTHREX, INC. 2.8MM CANNULATED DRILL GUIDE, SMALL; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. 2.8MM CANNULATED DRILL GUIDE, SMALL; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number 2.8MM CANNULATED DRILL GUIDE, SMALL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
At this time, no description of the error was received with this device.The information has been requested.Update 07-dec-2021: according to surgical technical assistant: the defect in the cannulated burr small is due to months of use.After all, the wires from arthrex just barely fit through the opening, causing them to break through repeated use.Unfortunately, this leads to increased metal abrasion in the shoulder.The patient was not harmed.Update 07-dec-2021: it is not about a drill guide but about the template ar-9215-2cg glenoid drill guide, nautilus, small.This item has very tight holes for the drill and due to drilling through over the last few years there is now metal abrasion.The metal abrasion has been removed from patient.

Brand Name
2.8MM CANNULATED DRILL GUIDE, SMALL
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13087702
Report Number1220246-2021-04173
Device Sequence Number17502158
Product Code MDM
UDI-Device Identifier00888867192591
UDI-Public00888867192591
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.8MM CANNULATED DRILL GUIDE, SMALL
Device Catalogue NumberAR-9215-2CG
Device Lot Number121451
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/27/2021
Date Device Manufactured01/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown